# SDR IPXA2020060856197

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 27,893 hours, 19,359 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545726
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG MCD FLOOR PANEL 232XWF DAMAGED. FABBED NEW FLOOR PANEL FROM 5024N400001SS-5 BATCH 354653 PER SREO B757-5320-9692-K.
